# SDR AALA201705199006

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 45,216 hours, 29,074 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 08825604644
- Part serial: 2393
- Condition: Leaking
- Location: Brake System
- Part time: 45,214 hours, 29,071 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK AND NR 1 ENGINE START, BRAKE ACCUMULATOR PRESSURE DROPPED WELL BELOW GREEN BAND.  REPLACED THE BRAKE ACCUMULATOR.
